# SDR DLM88060049

- Difficulty date: January 15, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 42,513 hours, 32,807 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS15308K0254
- Condition: Damaged
- Location: Tail Compartment
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING CLEAN UP NOTICED RT HYD SYS PRESS AND QTY AT ZERO.  FOUND PRESSURE LINE TO HYDRAULIC CONTROL MODULE IN SECTION 48 RT SIDE DAMAGE.  REMOVED AND REPLACED SAME, RAN RT ENGINE, LEAK CHECK OK.
